# SDR DALA2018021200828

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LT WING OUTBOARD FLAP INBOARD GUIDE VANE STA XFLS=151.  LT WING OUTBOARD FLAP INBOARD GUIDE VANE STA XFLS=151 WAS REPAIRED PER SRM 57-03 D PARAGRAPH 11 AND 2000-8149-01.
